# SDR CA010112005

- Difficulty date: January 2, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 11,896 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3425 · Integrated Flight System
- Part: Circuit Breaker
- Condition: Popped
- Location: Hsi System
- Component: Compass System, Collins, 332E4
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NR1 HSI SYSTEM CIRCUIT BREAKER POPPED AND COULD NOT BE RESET. AIRCRAFT RETURNED TO THE GATE AND MAINTENANCE FOUND NR1 SLAVING ACCESSORY CAUSING THE FAULT. SLAVING ACCESSORY REPLACED AND AIRCRAFT RETURNED TO SERVICE.
